# SDR RAIA2009062200004

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,577 hours, 21,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE IN THE CABIN.  MAINTENANCE INSPECTED AND RESTORED THE CONNECTION TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
